# SDR TI1R001468

- Difficulty date: May 20, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Probe
- Part number: 646600251
- Part serial: 6234
- Condition: Erratic
- Location: Oil Temp
- Part time: 1,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE PROBE,  OIL TEMPERATURE, ERRATIC.  REMOVED AND REPLACED.
